Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Treatment for gastritis

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5369 Questions
i was diagnosed with gastritis ,also had bad bloating stomach. doctor put me on librax. for how long would i have to take this medicine ,because i don't like the side effects.i have itchiness and rash and feel very down.
Posted Wed, 26 Mar 2014 in Digestion and Bowels
Answered by Dr. Grzegorz Stanko 32 minutes later
Brief Answer: Detailed below. Detailed Answer: Hello! Thank you for the query. How was your gastritis diagnosed? Was there gastroscopy done? Librax is not a typical medicine for gastritis. And is not as effective as typical PPIs (proton pump inhibitors). PPIs also cause less side effects and are well tolerable. So instead of Librax, I suggest you to consider Omeprasole, Pantoprasole or other PPI treatment. Gastritis treatment should last a month and after a month gastroscopy should be done if the symptoms are still present. Here is what I suggest you to do: - if there was no gastroscopy, have it at first - if the gastroscopy was done, consult your doctor and consider Omeprasole treatment instead of Librax. Hope this will help. Feel free to ask further questions. Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor